# SDR 08FDEA01724

- Difficulty date: May 1, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 30,492 hours, 11,851 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 647520191
- Part serial: 2736
- Condition: Inoperative
- Location: Hyd System
- Part time: 676 hours, 387 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON FINAL APPROACH, RECEIVED SLAT SYS 1 AND 2 FAULT FOLLOWED UP SHORTLY W/GREEN HYD ECAM COMMAND TO TURN OFF BOTH GREEN HYD PUMPS.  FAULTS ON OVERHEAD WERE AS FOLLOWS: GREEN  SYS SERVO (GREEN PUMPS OFF), SLAT SYS 1 AND 2, SPOILER NR 5.  DID GO AROUND FOUND RT MLG DOWNLOCK ACTUATOR FLEX HOSES LEAKING.  RESERVOIR OVERSERVICED.  DRAINED APPROX 3 GAL FROM GREEN SYS.  REMOVED AND REPLACED GREEN SYS HYD XMITTER .25GQ. REF A310-300 MM 29-31-11-4, OPS AND LEAK CHECK NORMAL.  STILL REQUIRES SERVICE AFTER OPS OF GREEN SYS.  REMOVED AND REPLACED LEAKING DOWNLOCK HYD LINES.  C/W LEAK CHECK AND OPERATIONAL CHECK OF GREEN SYSTEM HYDRAULICS.  LEAK AND OPS CHECK GOOD.  TOPPED OFF SYSTEM.
